# SDR AALA202309256301

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 10,175 hours, 2,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L CABIN DOOR HOLD-OPEN LATCH DOES NOT ENGAGE. MAINTENANCE ADJUSTED THE L1 DOOR GUST LOCK PER AMM 52-11-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
